A member asked:

I am getting uti and vaginal discharge after period for last 4 years. its start after 1 week of menstrual cycle?

6 doctors weighed in across 2 answers

UTI's: A vaginal discharge may be disguised by menstrual flow, and actually represent a vaginal infection. Any vaginitis can affect the urethra and cause a UTI with ascending bacteria, etc. into the bladder. It is possible that you have chronic cystitis cause by a vaginal infection. See a healthcare professional for testing.

Answered 12/23/2014

3.8k views

Thank
Dr. James Rochester answered

Specializes in Family Medicine

UTI after period: Saba if you are having UTI after EVERY menses for last 4 years, you need to be seen by your gyn provider. IT is not normal and could be due to several causes.

Answered 7/28/2014

3.8k views

Thank

Related Questions

Sponsored Content
HealthTap Medical Group does not endorse products or services. Sponsored content revenues support our mission to make health information free and accessible to all.Learn more